MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK
Model Number 10131
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
During medication injection, the device failed and heparin shot back into the rn's eyes.She had to use the eye wash station to get the medication out.

Brand Name
VANISHPOINT®
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key8284853
Report Number8284853
Device Sequence Number11152221
Product Code MEG
UDI-Device Identifier00613703101303
UDI-Public(01)00613703101303
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2018
Report Date (Section F) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10131
Device Catalogue Number10131
Device Lot NumberG180711
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/17/2018